# SDR CALA9801757

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERNAL DOUBLER CORRODED AT STA 294.5 LEFT.  THE CORRODED SECTION OF DOUBLER WAS CUT OUT, FILLER AND DOUBLER WERE INSTALLED IAW ECRA 5330-02709.
